# SDR SIMA20190502007

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 21,807 hours, 15,521 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD GND CREW LEFT EXT PWR ACCESS DOOR OPEN FOUND DOOR OPEN ON ARRIVAL IN LEX. C/A-GVI PERFORMED ON EXT PWR DOOR IAW SRM-51-11-51 NO DAMAGE NOTED.
